# SDR 7AHR548B7582228

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 756-775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB IS CRACKED IN MULTIPLE AREAS AND MISSING FASTENERS FROM BS 756 - 775 BL 60.  R & R CUSP MEMBRANE IAW SRM 53-11-3, FIG 11B, 51-30-2 & 51-30-1.
